A minimal Lebesgue covering exists
Matematičeskie zametki, Tome 40 (1986) no. 3, pp. 401-406
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_40_3_a11,
author = {M. D. Kovalev},
title = {A minimal {Lebesgue} covering exists},
journal = {Matemati\v{c}eskie zametki},
pages = {401--406},
year = {1986},
volume = {40},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_40_3_a11/}
}
M. D. Kovalev. A minimal Lebesgue covering exists. Matematičeskie zametki, Tome 40 (1986) no. 3, pp. 401-406. http://geodesic.mathdoc.fr/item/MZM_1986_40_3_a11/